# SDR UIEA2019080134899

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,955 hours, 16,356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV MESSAGE DISPLAYED ON EICAS, IN FLIGHT.  PERFORMED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20-00/101. FOUND RH SYS PRV LIGHT ILLUMINATED. PERFORMED MX ACTIONS IAW DDG VOL. 2 36-11-08-01-01A.   REACTIVATED R HPSOV. PERFORMED BITE AIR SUPPLY MODULE, NO DEFECTS NOTED IAW AMM 36-20 FT 804. OPS CHECK GOOD, NO MSGS. PERFORMED ENG RUN IAW AMM 71-00-00, NO FAULTS NOTED.
